# SDR 07FDEA02499

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1165-1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB AT BS 1165-1166 RBL 48" TO 49" WL 208 HAS CORROSION ON UPPER SURFACE.  REMOVED CORROSION AND NDT AREA.  REMOVED DAMAGED AREA INSTALLED DOUBLER AND FILLER PER SRM 51-40-02 FIGURE NR 1.  REINSTALLED DISTURBED AREA PER MM 53-20-012-4, SRM 51-30-2 PG 13.  MATERIAL VERIFIED PER SRM 51-40-2 FIG 1.
